# SDR SIMA2397

- Difficulty date: August 26, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N238AE
- Make and model: Saab 340B
- Aircraft serial: 340B238
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: D49412001
- Part serial: 5130992
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BUF - FLT 5073 - ON FINAL, WHEN GEAR SELECTED DOWN, NO RESPONSE.  FOLLOWED AOM PROCEDURES AND BLEW GEAR DOWN.  EMERGENCY DECLARED AND CFR DISPATCHED.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL BOX IAW SAAB MM.  OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
